# SDR UPS07850225

- Difficulty date: July 14, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 75,881 hours, 29,303 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 L-1 DOOR FRAME SEGMENT CRACKED IN BAYONETTE AREA.  STOP DRILLED CRACK IN FRAME SEGMENT AT L-1 DOOR IAW SRM 52-2-0.  FABRICATED AND INSTALLED REPAIR DOUBLER ON L-1 DOOR FRAME SEGMENT IAW SRM 52-02-02 FIG 007.
